SMITH & NEPHEW, INC. 125 RAD DRILL GDE DROP; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
71674002 |
| Medical Device Problem Codes |
Fracture (1260); Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a trauma surgery in the right hip, the locking of one (1) 125 rad drill gde drop for the distal screw was missing and not in line with the hole on the short 200mm intertan nail.It was stated that is possible that the 125 rad drill gde drop is chipped where the sleeves are inserted.The procedure was performed, after a non-significant delay, by taking the 125 rad drill gde drop off and performing a perfect circle technique.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.